# SDR JGVR20250317003

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA OF CORROSION FROM FUSELAGE SKIN LOCATED AFT OF E-EXIT DOOR OPENING, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS BY CLEANING, TREATING AND PRIMING IAW NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
